Publication
Title
The epsilon-algorithm and multivariate pade-approximants
Author
Language
English
Source (journal)
Numerische Mathematik. - Berlin
Publication
Berlin : 1982
ISSN
0029-599X
Volume/pages
40:1(1982), p. 39-46
ISI
A1982PW51600003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 15.05.2018
To cite this reference